# SDR CA090205003

- Difficulty date: February 3, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,762 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 234187B
- Condition: Delaminated
- Location: Te Flaps
- Part time: 41,787 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP POWER LIGHT INTERMITTENT.  TORQUE TUBE P/N 234187B OF PRIMARY FLAP DRIVE SYSTEM FOUND TO HAVE 300 DEGREES OF ROTATION FREE PLAY.  BONDED ENDS (RUBBER) FOUND DISINTEGRATED.  TORQUE TUBE REPLACED AND LUBRICATED IAW AMM 27-52-00.  ADDITIONAL CHECKS OF INSTALLED PARTS PERFORMED BY APPLYING PRESSURE OF TORQUE TO CHECK INTEGRITY OF BONDED ELASTOMER.  SYSTEM CHECK SERVICEABLE.
